Another short cycle
- 04-04-2006, 11:41 AM
Another short cycle
Okay, it's been a while since I've reported anything here but here goes.....
A little history.....
In 2004 I ran my first cycle. It was an all out 16 weeker of test cyp (500mg/week) and dbol (40mgs/day for first 2 weeks). It was a great cycle in terms of gains. I gained 18 pounds, which is all chronicled on this board somewhere. Anyways, that was great. Unfortunately coming off wasn't quite so much fun. I went into some pretty deep depression lasting about 6 months that required a doctors supervision. Then came the anxiety. Training became totally unimportant to me for that 6 months and, consequently, I lost the majority of my gain. Sad, but true.
Over the past 4-6 months I"ve been experimenting with short cycles (3-4 weeks) with fast acting esters of testosterone and oral only cycles. This seemed like the logical choice after the crash and burn I hit with the long test cycle I had done in the past. I have to say that I don't think I'm ever going back to longer cycles. The gains are great on the shorty's and are easily kept when coming off. Sure I don't bulk up 20 pounds in a couple of months any more but I'm sure my annual gain will be great.
Test Prop 400mgs per week for three weeks + 1 week of tapering down.
I'm NOT using any anti-e's after any of my short cycles. A friend of mine (an endocrinologist) warned against if for various reasons and I trust him. Besides it's worked on the past two cycles.
PCT will consist of only some trib, maca, and nettle root
Starting weight: 181
BF = 12.1 %
- 04-04-2006, 12:15 PM
I like short cycles myself. No crash and burn if done correctly and the results are moderate and very keepable. Keep us posted on your progress bro.
04-04-2006, 12:29 PM
Will do bro. I will say however.....test prop is a BIATCH!! Don't feel it upon injection but about 4-5 hours later it damned near criples me. Oh well....No pain No gain!
04-04-2006, 12:46 PM
04-04-2006, 11:20 PM
Well when I asked my friend about it he said that using an anti-e is not always helpfull. An anti-e should only be used, in his opinion, if estrogen is causing problems during the cycle; like gyno, excessive bloating, etc. In such a case he would use a aromatisation inhibitor like letro.
The basic idea was that tapering is the best solution to allow the body's own systems to gradually come back on-line.
04-05-2006, 08:07 AM
Okay since I'm already on my second week of the cycle I guess I should post my results up till now.
Current weight: 185
BF % : 11.8
So far I'm up 4 pounds and BF is roughly the same (the decrease shown could simply be do to error in measurement). No bloat to speak of and feel strong as hell.
The test prop is f***ing killing me though. The first few injections went fine but the last two have cause alot of pain in the upcoming hours and the area has turned red. Not an abscess obviously because they disappear after a couple of days but walking is very difficult if I do a quad shot training legs would be impossible for 3-4 days.
Any suggestions here? I've tried heating the prop first which may help a little but hasn't done much. One guy suggested trying to cut it with standard bicarbonate solution to buffer it and decrease the irritation. Any thoughts?
04-05-2006, 09:22 AM
Well to cut down the pain there's only so much you can do. I would cut it and see if that helps. Short esters are just a pain, literally. Maybe you should try some suspension next run and see if that is any better for ya.
Originally Posted by Gethuge
04-05-2006, 11:12 AM
Thanks man. I'll sterilize some oil and attempt that. I can tolerate quite a bit of pain but these past two shots have been horrible. Yesterday everyone was asking what was wrong with me cause I was limping so badly.
04-05-2006, 12:30 PM
Thanks for the feedback. I would much rather do what you are doing but have no idea where to acquire the stuff and you can never be too careful.
Originally Posted by Gethuge
04-07-2006, 07:25 PM
Well I'm gonna have to cut this cycle a couple of days short unfortunately. I'm going to have family in for the next two weeks. they weren't supposed to arrive till next Friday meaning my cycle would have been complete. Now they are due to arrive Monday evening soooo.... ....I'm going to take my last shot on Sunday and then start in on the herbals.
Bodyweight: 185.5 lbs.
Muscle gain ~4 lbs.
Not too bad for an old guy lol. With any luck I'll take 3 weeks off and repeat the cycle just before I go on holidays in Cuba.
04-07-2006, 07:32 PM
OH and just in case people have been following along here's how I avoided pain with the last two shots....
1) Heat the syringe over steaming kettle. (something i've always done but it's important to make sure the contents are nice and warm)
2) Inject slowly. Allow the oil some time to disperse in the the depot.
3) Leave the pin in for a couple of seconds after the oil has all been pushed out. Again this allows for more dispersal time so that the oil doesn't stay in one spot or worse come back out behind the pin and irritate the skin.
04-07-2006, 07:58 PM
04-08-2006, 07:45 AM
Yup.....PCT was 6 weeks, standard protocol. For some, apparently, depression is a common "withdrawl" from steroids. Usually beginning onset several weeks after stopping use. U must understand that the effects of gear are not only physical but also largely psychological. The general feeling of invincibility while on is caused by the effects of large amounts of testosterone in the system and it's effects directly on the brain. Long cycles can cause a person to feel depressed or inaddiquate when androgen levels drop back to normal after the cycle.Originally Posted by celicarida
04-08-2006, 01:13 PM
If you like the short cycles but can't stand the pain from prop, might I suggest some of the cyclodextrin compounds that are available. Based on the maple leaf that you are displaying, I am guessing you are Canadian. If so, there is a UG lab that produces awesome cylo-test, bold, and others. Sub-q injections are very tolerable.Originally Posted by Gethuge
04-08-2006, 07:24 PM
04-08-2006, 07:45 PM
Similar Forum Threads
- By lifted in forum AnabolicsReplies: 15Last Post: 05-19-2004, 04:55 PM
- By Slowpain in forum AnabolicsReplies: 5Last Post: 05-18-2004, 10:55 PM
- By Ivan Drago in forum AnabolicsReplies: 4Last Post: 05-10-2004, 01:05 PM
- By neurotic in forum AnabolicsReplies: 3Last Post: 06-10-2003, 10:31 PM
- By khafra in forum AnabolicsReplies: 2Last Post: 10-28-2002, 12:34 PM